Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 164, NWS Tulsa, OK

July 26, 2012McIntosh County, Pittsburg County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Jul 26, 2012, 5:47 PM CDT for McIntosh County, Pittsburg County, Oklahoma. It was in force for 58 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 26, 2012, 5:47 PM CDT (22:47 UTC)
Expired
Jul 26, 2012, 6:45 PM CDT
In force
58 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

Counties McIntosh County, OK, Pittsburg County, OK

The radar

The Tulsa radar (KINX), 121 km from the middle of the area, began a volume at 22:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 26, 6:42 PM CDTTSTM WND DMG9 N Mcalester, OKSEVERAL LARGE TREE LIMBS DOWNED

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 55 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 26, 5:46 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 10.8 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2012-07-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1048 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2012-07-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 47 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1048 J/kg
Mixed-layer CIN
-204 J/kg
Mixed-layer LCL
1471 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
47 m²/s²
0-3 km storm-relative helicity
150 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

756 
WUUS54 KTSA 262247
SVRTSA
OKC091-121-262345-
/O.NEW.KTSA.SV.W.0164.120726T2247Z-120726T2345Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
547 PM CDT THU JUL 26 2012

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN MCINTOSH COUNTY IN SOUTHEAST OKLAHOMA
  NORTHERN PITTSBURG COUNTY IN SOUTHEAST OKLAHOMA

* UNTIL 645 PM CDT

* AT 545 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES WEST OF
  HANNA...MOVING SOUTHEAST AT 30 MPH.

  STORM HAZARDS INCLUDE...
  QUARTER SIZE HAIL...
  WIND GUSTS TO 60 MPH...

* SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...HANNA...
  SCIPIO...INDIANOLA...CROWDER...MCALESTER...KREBS...BLOCKER AND
  ALDERSON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3512 9603 3513 9601 3514 9602 3516 9599
      3529 9599 3530 9598 3509 9550 3488 9571
      3510 9605
TIME...MOT...LOC 2247Z 307DEG 24KT 3520 9601

$$
2 follow-up statements
972 
WWUS54 KTSA 262302
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
602 PM CDT THU JUL 26 2012

OKC091-121-262345-
/O.CON.KTSA.SV.W.0164.000000T0000Z-120726T2345Z/
MCINTOSH OK-PITTSBURG OK-
602 PM CDT THU JUL 26 2012

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT FOR
NORTHERN PITTSBURG AND SOUTHWESTERN MCINTOSH COUNTIES...

AT 559 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR HANNA...MOVING
SOUTHEAST AT 30 MPH.

STORM HAZARDS INCLUDE...
WIND GUSTS TO 60 MPH...

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...SCIPIO...
INDIANOLA...CROWDER...MCALESTER...KREBS...BLOCKER AND ALDERSON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3512 9603 3513 9601 3514 9602 3516 9599
      3529 9599 3530 9598 3509 9550 3488 9571
      3510 9605
TIME...MOT...LOC 2302Z 307DEG 24KT 3515 9591

$$
588 
WWUS54 KTSA 262329
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
629 PM CDT THU JUL 26 2012

OKC091-262339-
/O.CAN.KTSA.SV.W.0164.000000T0000Z-120726T2345Z/
MCINTOSH OK-
629 PM CDT THU JUL 26 2012

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN MCINTOSH COUNTY
IS CANCELLED...

LAT...LON 3520 9580 3520 9579 3518 9576 3519 9574
      3519 9573 3509 9550 3488 9571 3506 9598
TIME...MOT...LOC 2329Z 307DEG 24KT 3508 9583

$$

OKC121-262345-
/O.CON.KTSA.SV.W.0164.000000T0000Z-120726T2345Z/
PITTSBURG OK-
629 PM CDT THU JUL 26 2012

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT FOR
NORTHERN PITTSBURG COUNTY...

AT 627 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES EAST OF
SCIPIO...MOVING SOUTHEAST AT 30 MPH.

STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...
WIND GUSTS TO 60 MPH...

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...CROWDER...
BLOCKER...KREBS...ALDERSON AND MCALESTER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3520 9580 3520 9579 3518 9576 3519 9574
      3519 9573 3509 9550 3488 9571 3506 9598
TIME...MOT...LOC 2329Z 307DEG 24KT 3508 9583

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 26, 3:50 PM CDT, 1 hour 57 minutes earlier.

Area forecast discussion, Jul 26, 3:50 PM CDT, 1 hour 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
350 PM CDT THU JUL 26 2012

.DISCUSSION...
LINE OF THUNDERSTORMS EXTENDING ACROSS NW ARKANSAS WITH MORE
SCATTERED ACTIVITY INTO EASTERN OKLAHOMA BEGINNING TO PROPAGATE
SOUTHEAST. SHOULD CONTINUE TO SEE ADDITIONAL DEVELOPMENT IN THIS
GENERAL ZONE THROUGH THE EVENING WITH LESSER CHANCES ACROSS NE
OKLAHOMA...THOUGH MCV CURRENTLY CENTERED NEAR KPNC MAY TRIGGER AT
LEAST ISOLATED STORMS AS IT MOVES EAST. REGIONAL MESONANLYSIS
INDICATES DCAPES 1200-1500 GENERALLY NEAR AND SOUTH OF I-44 AND
LOCALLY PRODUCED SIGNIFICANT WIND GRIDS SHOWING VERY HIGH VALUES
IN THIS AREA AS WELL...THUS THE THREAT OF DAMAGING DOWNBURSTS
RELATIVELY HIGH. GRADUAL SHIFT SOUTH EXPECTED TONIGHT.

CURRENT HEAT ADVISORY SET TO EXPIRE AT 02Z AND THE PRESENT
CONFIGURATION WELL SUPPORTED BY AFTERNOON HEAT INDICES. WILL LOOK
AND SEE JUST BEFORE ISSUANCE WHETHER ANY COUNTIES CAN BE DROPPED
AS STORMS ONGOING IN PARTS OF THE ADVISORY AREA. COOLER OVERNIGHT
LOWS TONIGHT WITH MOST AREAS DROPPING NEAR OR BELOW 75.

BOUNDARY ASSOCIATED WITH CURRENT CONVECTION WILL DROP FARTHER SOUTH
FRIDAY WITH THREAT OF THUNDERSTORMS REMAINING SOUTH OF I-40.
INCREASE IN CLOUDS AND POTENTIAL RAINFALL FOOTPRINT WILL KEEP TEMPS
DOWN IN THAT AREA...BUT TEMPS WILL HEAT UP AGAIN ACROSS THE NORTH
AND WILL BE NEAR HEAT ADVISORY LEVELS FOR A TIME FRIDAY AFTERNOON.
SITUATION IS MARGINAL AT THIS POINT AS DEW POINTS ARE LIKELY TO
FALL OFF IN THE AFTERNOON AND THUS HEAT INDEX MAY BE CLOSE OR EVEN
SLIGHTLY BELOW ACTUAL TEMPS. NOT QUITE ENOUGH CONFIDENCE TO ISSUE
AN ADVISORY AS A RESULT.

UPPER LEVEL RIDGE RE-ASSERTS ITSELF BY THE WEEKEND WITH TRIPLE
DIGIT HEAT BECOMING LIKELY FOR SEVERAL DAYS INTO EARLY NEXT WEEK.
EXCESSIVE HEAT HEADLINES WILL BE LIKELY OVER MUCH OF THE AREA
DURING THIS TIME. SMALL CHANCES OF CONVECTION ALONG EASTERN
PERIPHERY OF THE RIDGE COULD IMPACT NW ARKANSAS BUT PROBABILITY
TOO LO2W TO MENTION IN FORECAST AT THIS TIME.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   78 102  79 104 /  30  10  10  10
FSM   78  99  77 103 /  60  30  10  10
MLC   76  96  76 102 /  60  20   0  10
BVO   70 103  74 105 /  20  10  10  10
FYV   69  98  71 100 /  50  20   0  10
BYV   69  98  71 100 /  50  20   0  10
MKO   76 100  75 102 /  50  20  10  10
MIO   73 101  75 103 /  20  10   0  10
F10   75 100  75 103 /  40  20   0  10
HHW   77  95  74 100 /  60  50  10  10

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...HEAT ADVISORY UNTIL 9 PM THURSDAY FOR OKZ049-OKZ053-OKZ065-
     OKZ066-OKZ070-OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.

AR...HEAT ADVISORY UNTIL 9 PM THURSDAY FOR ARZ019-ARZ020-ARZ029.

&&

SHORT TERM...30
LONG TERM....14
Hazardous weather outlook, Jul 26, 5:11 PM CDT, 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
511 PM CDT THU JUL 26 2012

ARZ001-002-010-011-019-020-029-OKZ049-053>076-271000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
511 PM CDT THU JUL 26 2012

...SEVERE STORM POTENTIAL THIS AFTERNOON AND EVENING...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SEVERE THUNDERSTORM.
	RISK...SIGNIFICANT.
	AREA...EASTERN OKLAHOMA...WEST CENTRAL AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

	AREA AT GREATEST RISK...EAST CENTRAL AND SOUTHEAST OKLAHOMA...WEST
				CENTRAL ARKANSAS.

FLASH FLOOD.
	RISK...LIMITED.
	AREA...EAST CENTRAL AND SOUTHEAST OKLAHOMA...WEST CENTRAL ARKANSAS.
	ONSET...ONGOING.

HEAVY RAIN.
	RISK...LIMITED.
	AREA...EAST CENTRAL AND SOUTHEAST OKLAHOMA...WEST CENTRAL ARKANSAS.
	ONSET...ONGOING.

DANGEROUS HEAT.
	RISK...ELEVATED.
	AREA...SOUTHEAST OKLAHOMA.
	ONSET...ONGOING.

FIRE WEATHER DANGER.
	RISK...ELEVATED.
	AREA...EAST CENTRAL AND SOUTHEAST OKLAHOMA...WEST CENTRAL ARKANSAS.
	ONSET...ONGOING.

DISCUSSION...

STRONG TO SEVERE THUNDERSTORMS WITH THE POTENTIAL TO PRODUCE
DAMAGING DOWNBURST WINDS TO 70 MPH AND HAIL TO QUARTER SIZE IS
MOST LIKELY ACROSS SOUTHEAST AND EAST CENTRAL OKLAHOMA AND WEST
CENTRAL ARKANSAS THIS AFTERNOON AND EVENING. A BAND OF STRONG TO
SEVERE THUNDERSTORMS STRETCHES FROM SOUTHEAST OKLAHOMA UP INTO
WEST CENTRAL AND NORTHWEST ARKANSAS. ISOLATED STRONG TO SEVERE
THUNDERSTORMS...WITH A SEVERE DOWNBURST WIND AND HAIL THREAT...ARE
POSSIBLE TO THE NORTHWEST OF THIS LINE.

LOCALIZED FLASH FLOODING IS POSSIBLE WITH THESE STORMS AS THEY
COULD DROP BETWEEN AN INCH OR TWO OF RAIN IN AN HOUR...ESPECIALLY
IN THE URBAN AREAS.

HEAT INDICES NEAR 105 DEGREES WILL PERSIST THROUGH THE REMAINDER
OF THE AFTERNOON AHEAD OF THE STORMS OVER SOUTHEAST OKLAHOMA.

AN ELEVATED FIRE DANGER CONTINUES MAINLY OVER SOUTHEAST OKLAHOMA
AND WEST CENTRAL ARKANSAS WHERE GUSTY SOUTHWEST WINDS AHEAD OF THE
WIND SHIFT ARE CREATING CONDITIONS CONDUCIVE FOR WILDFIRE GROWTH
AND SPREAD.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK EXPECTED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
FRIDAY...THUNDERSTORM POTENTIAL...DANGEROUS HEAT POTENTIAL.
SATURDAY THROUGH WEDNESDAY...VERY HIGH FIRE WEATHER POTENTIAL...DANGEROUS
 				HEAT POTENTIAL.

EXTENDED DISCUSSION...

SCATTERED THUNDERSTORMS ARE EXPECTED AGAIN ON FRIDAY AFTERNOON
FROM SOUTHEAST OKLAHOMA INTO WEST CENTRAL ARKANSAS. ISOLATED
REPORTS OF SEVERE DOWNBURST WINDS ARE POSSIBLE.

ANOTHER HEAT WAVE IS ON THE WAY WITH AFTERNOON HEAT INDICES IN
THE 105 TO 110 DEGREE RANGE OVER THE WEEKEND INTO EARLY NEXT
WEEK. RIDGING ALOFT WILL REBUILD OVER OKLAHOMA AND ARKANSAS BY THE
WEEKEND AND WILL PERSIST INTO MUCH OF NEXT WEEK.

WITH THE ONGOING DROUGHT CONDITIONS...THE FIRE DANGER WILL
INCREASE INTO THE ELEVATED CATEGORY FOR MUCH OF NORTHEAST
OKLAHOMA...WITH LIMITED FIRE DANGER EXPECTED ELSEWHERE DUE TO THE HOT
AND DRY CONDITIONS.

EMERGENCY MANAGEMENT PLANNING STATEMENT...

CITY AND LOCAL OFFICIALS WILL NEED TO BEGIN MAKING PREPARATIONS
FOR THE UPCOMING HEAT WAVE THIS WEEKEND INTO NEXT WEEK. COOLING
STATIONS MAY BE NEEDED.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Local storm report, Jul 26, 4:58 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
458 PM CDT THU JUL 26 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0447 PM     TSTM WND GST     FORT SMITH              35.39N 94.40W
07/26/2012  M60 MPH          SEBASTIAN          AR   ASOS

&&

SFP
Local storm report, Jul 26, 5:08 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
508 PM CDT THU JUL 26 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0447 PM     TSTM WND GST     KIBLER                  35.43N 94.23W
07/26/2012  E60 MPH          CRAWFORD           AR   EMERGENCY MNGR

&&

SFP
Local storm report, Jul 26, 5:13 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
513 PM CDT THU JUL 26 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0357 PM     TSTM WND DMG     MCCURTAIN               35.15N 94.97W
07/26/2012                   HASKELL            OK   EMERGENCY MNGR

            ROOF DAMAGE TO A HOUSE...TREES DOWN... AND A MOBILE HOME
            MOVED 2 FEET.

&&

SFP
Local storm report, Jul 26, 5:20 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
520 PM CDT THU JUL 26 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0511 PM     TSTM WND DMG     GREENWOOD               35.22N 94.26W
07/26/2012                   SEBASTIAN          AR   PUBLIC

            TREES DOWN

&&

SFP
Local storm report, Jul 26, 5:37 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
537 PM CDT THU JUL 26 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0520 PM     TSTM WND DMG     6 W CECIL               35.44N 94.05W
07/26/2012                   FRANKLIN           AR   EMERGENCY MNGR

            TREES DOWN.

&&

SFP
Local storm report, Jul 26, 5:41 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
541 PM CDT THU JUL 26 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     TSTM WND DMG     HOWE                    34.95N 94.64W
07/26/2012                   LE FLORE           OK   BROADCAST MEDIA

            TREE DOWN

&&

SFP

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 26, 3:11 AM CDTHeat AdvisoryTSAChoctaw, Haskell, Latimer, McIntosh, Muskogee, Okfuskee and 3 more16 hr
Jul 26, 2:13 PM CDTSpecial Weather StatementTSAMuskogee32 min
Jul 26, 2:27 PM CDTSevere Thunderstorm WarningTSAMuskogee, Wagoner63 min
Jul 26, 2:31 PM CDTSevere Thunderstorm WarningTSAAdair59 min
Jul 26, 3:14 PM CDTSevere Thunderstorm WarningTSAAdair61 min
Jul 26, 3:18 PM CDTSpecial Weather StatementTSAMuskogee57 min
Jul 26, 4:19 PM CDTSpecial Weather StatementTSALatimer26 min
Jul 26, 4:22 PM CDTSevere Thunderstorm WarningTSALatimer, LeFlore20 min
Jul 26, 4:27 PM CDTSevere Thunderstorm WarningTSALeFlore, Sequoyah63 min
Jul 26, 4:40 PM CDTSevere Thunderstorm WarningTSAHaskell, LeFlore, Sequoyah35 min
Jul 26, 4:44 PM CDTSpecial Weather StatementTSAWashington31 min
Jul 26, 5:08 PM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, LeFlore, Pushmataha67 min
Jul 26, 6:15 PM CDTSpecial Weather StatementTSAChoctaw60 min
Jul 26, 6:26 PM CDTSpecial Weather StatementTSAOkfuskee34 min
Jul 26, 6:28 PM CDTSpecial Weather StatementTSAOkmulgee32 min
Jul 26, 6:32 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Muskogee, Okmulgee58 min
Jul 26, 6:37 PM CDTSevere Thunderstorm WarningTSAChoctaw, Pushmataha68 min
Jul 26, 6:45 PM CDTSevere Thunderstorm WarningTSALatimer, Pittsburg60 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.